# SDR UIEA2021091102009

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Part number: 321898
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG "R ENG HPSOV"( TRANSFERRED TO DMI 153387 IAW MEL 36-11-02-02, CAT C.  /  LP 1392180: PERFORMED BITE TEST OF THE AIR SUPPLY CONTROL SYSTEM IAW B767 AMM 36-23-00. FOUND R/H HPSOV WIRE FAULT. FOUND WIRE ON HPSOV BROKEN. REPLACED BROKEN TERMINAL IAW B767 SWPM 20-30-00. PERFORMED R/H ENG IDLE RUN IAW B767 AMM 71-00-00. NO FAULTS NOTED AT THIS TIME. OPS CHECK GOOD. THIS CLEARS DMI# 153387. MCC JOHN NOTIFIED. ALL PLACARDS REMOVED. )
